# SDR SWIA202056728

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR19R, HAS CORROSION BETWEEN FS280 AND FS295. (MARKED)   (C-CHECK) RO 3/8/2021    CORROSION AT STRINGER 19R BETWEEN FS 280 TO FS 295. CORRODED ALL THE WAY THROUGH NO DAMAGE ALLOWED. REPLACED DAMAGED PORTION OF STRINGER REF CRJ 700 SRM 53-00-03--201-001-A01, AND REPAIR S6295 TYPE Z10. LEAK CHECK GOOD. OPS CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
